MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 CALCITONIN; RADIOIMMUNOASSAY, CALCITONIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 CALCITONIN; RADIOIMMUNOASSAY, CALCITONIN
Model Number N/A
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2024-00319 on 17-may-2024.Additional information 19-jul-2024.Siemens evaluated this issue.Error logs and the main database were reviewed covering the time the imprecise results were generated.No sample level sensing, reagent level sensing or other errors that would have caused imprecise results were observed.Based on the available information the cause of the imprecise results is consistent with preanalytical variables.The customer is operational and the reported issue was resolved by routine troubleshooting.The immulite 2000 calcitonin assay, lot 336, is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.In section h6, the investigation findings and investigation conclusion codes were updated.
 
Additional Manufacturer Narrative
An outside the us (ous) customer contacted a siemens regional support center to report imprecise calcitonin results on two patient samples on an immulite 2000 xpi instrument.Siemens is investigating.
 
Event or Problem Description
The customer reported imprecise calcitonin results were obtained on two patient samples on an immulite xpi instrument.The samples were repeated on the same analyzer and on an alternate immulite 2000 xpi and the true result of both samples was determined to be 10.5 pg/ml.There are no known reports of patient intervention or adverse health consequences due to the imprecise calcitonin results.

Brand Name
IMMULITE 2000 CALCITONIN
Common Device Name
RADIOIMMUNOASSAY, CALCITONIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
uk registration #: 3002806944
llanberis LL554 EL
UK  LL554EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
uk registration #: 3002806944
llanberis LL554 EL
UK   LL554EL
Manufacturer Contact
jennifer cacace
333 coney st.
east walpole, MA 02032
8024302902
MDR Report Key19341873
Report Number1219913-2024-00319
Device Sequence Number12545409
Product Code JKR
UDI-Device Identifier00630414961156
UDI-Public00630414961156
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K023304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberN/A
Device Catalogue Number10381446
Device Lot Number336
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2024
Supplement Date Received by Manufacturer07/19/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown